您当前的位置:
首页 >
文章列表页 >
M fixed Point Property in Reflexive Banach Space with R(X)<2
更新时间:2026-07-10
    • M fixed Point Property in Reflexive Banach Space with R(X)<2

    • Vol. 14, Issue 5, Pages: 97-99(2009)
    • CLC: O177.91
    • Published:2009

    移动端阅览

  • LI Jing-jing, CUI Yun-an. M fixed Point Property in Reflexive Banach Space with R(X)<2[J]. 2009, 14(5): 97-99. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2700

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Research on Insulator Defect Recognition in Substations
Health Prediction of Electric Meter Calibration Lines by Combining Memory Network and Attention
The Effect of Temperature on the Impact Performance of the Down Blade in Rapid Rescue Scissor
Collaborative Navigation and Observability Analysis of Cluster UAVs Based on Magnetometer Fusion
An Improved CSMA / CA Physical Carrier Monitoring Method

Related Author

No data

Related Institution

No data
0